| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.The customer¿s blood glucose level was 451 mg/dl at the time of the incident.Customer also reported that the insulin pump had motor error alarm.Customer was able to clear the alarm and was not able to complete rewind.Customer reported that the drive support cap appeared to be normal.The device will be returned for analysis.